# SDR FDEA201105181868

- Difficulty date: May 18, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 64,161 hours, 12,287 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732516
- Condition: Corroded
- Location: Bs 1396-1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  1396 TO 1410 RBL 77.25 SEAT TRACK FOUND CORRODED.  REMOVED AND REPLACED AS PER SRM 51-33-01 REVISIOIN 46.  SEAT TRACK FABRICATED AS PER DRAWING AEA7325 REVISION J. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 112.
